MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM / TI CANN FRN / PF 400MM / LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM / TI CANN FRN / PF 400MM / LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.033.041S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a hardware removal was performed due to shortened femur.Originally, the patient had an implantation of an unknown femoral recon nail (frn), two (2) unknown 6.5 mm screws and two (2) unknown 5.0 mm screws on unknown date.The revision procedure was successfully completed.This report is for one (1) 10mm/ti cannulated femoral recon nail.This is report 1 of 5 for complaint (b)(4).

Brand Name
10MM / TI CANN FRN / PF 400MM / LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9438136
Report Number2939274-2019-62569
Device Sequence Number3987154
Product Code HSB
UDI-Device Identifier10886982270917
UDI-Public(01)10886982270917
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.033.041S
Device Catalogue Number04.033.041S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;